# SDR EIA2007111

- Difficulty date: April 24, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 26286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT STAND-OFF HOLE STA 300 WL 175 LBL20 IN LT TUNNEL.  REPAIRED CRACKED STAND-OFF HOLE AT STA 300 WL 175 LBL 20 IN TUNNEL PER B747 SRM 53-10-20 PAGES 90-91 FIGURE 6, 51-20-01 PAGES 11,14-29, 51-30-05 PAGE 5 TABLE 1, 51-10-02 PAGES 6-8 ITEM G, SOPM 20-41-02 PAGES 5-9 AND B747 SRM 51-40-02 PAGES 1-3 FIGURE I SHEETS 1-3.
